MAUDE Adverse Event Report: ARTHREX, INC. MODULAR POST, 30MM; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. MODULAR POST, 30MM; SHOULDR PROSTH, REVERSE CONFIG
Model Number MODULAR POST, 30MM
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 07/24/2025, a sales representative reported via email that an ar-9580-2420 24mm baseplate, 20° full augment, and an ar-9582-30 modular post became loose after 1.5 years post-implantation.There were no signs of infection, and the surgeon confirmed no history of trauma or fall.The issue was identified on (b)(6) 2025.Additional information has been requested on 07/31/2025.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6: based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to a patient-specific event.As stated per the univers revers¿ augmented modular glenoid system surgical technique lt1-000169-en-us: the patient¿s joint must be anatomically and structurally suited to receive the selected implant(s), and a functional deltoid muscle is necessary to use the device.Conditions that tend to limit the patient¿s ability or willingness to restrict activities or follow directions during the healing period.The use of this device may not be suitable for patients with insufficient or immature bone.The physician should carefully assess bone quality before performing orthopedic surgery.The use of this medical device and the placement of hardware or implants must not bridge, disturb or disrupt the growth plate.

Brand Name
MODULAR POST, 30MM
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22773341
Report Number1220246-2025-03410
Device Sequence Number13083562
Product Code PHX
UDI-Device Identifier00888867341852
UDI-Public(01)00888867341852(11)231201(17)281130(10)1408142249
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K193372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODULAR POST, 30MM
Device Catalogue NumberAR-9582-30
Device Lot Number1408142249
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown